Vol. 13, No. 6, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 10, 2575–2813
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Ulrich bundles on K3 surfaces

Daniele Faenzi

Vol. 13 (2019), No. 6, 1443–1454
DOI: 10.2140/ant.2019.13.1443
Abstract

We show that any polarized K3 surface supports special Ulrich bundles of rank 2.

Keywords
ACM vector sheaves and bundles, Ulrich sheaves, K3 surfaces
Mathematical Subject Classification 2010
Primary: 14F05
Secondary: 13C14, 14J60
Milestones
Received: 7 October 2018
Revised: 7 February 2019
Accepted: 11 March 2019
Published: 18 August 2019
Authors
Daniele Faenzi
Institut de Mathématiques de Bourgogne, UMR CNRS 5584
Université de Bourgogne
Dijon
France